# SDR DALA2019032602022

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,029 hours, 23,644 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 DURING NDT INSPECTION CRACK WAS FOUND AT OPEN FASTENER HOLE 10 OF LT WING UPPER SKIN, ABOVE PYLON FWD ATTACHMENT AREA. AFTER HOLE 10 REPAIR, NEW SHIMS FABRICATED, DRAG FITTINGS AND NEW FASTENERS WERE INSTALLED BUT DUE WRONG SEQUENCE DURING INSTALL OF ITEMS, ALL NEW FASTENERS WERE REMOVED AGAIN ON UPPER SKIN AND ON DRAG FITTINGS. IN REF NRC 407. AD RELATED. CORRECTIVE ACTION: SUMMARY OF NRC 00489 PERMANENT REPAIR ON FASTENER HOLE 10 OF LT WING UPPER SKIN, ABOVE PYLON FWD ATTACHMENT AREA WAS PERFORMED PER ETI REV. 4 AND ERA 576482-14AD REV. ORIG. (1002096)
